B vitamins side effects

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

B vitamins side effects

Postby Theresa34 » Wed Dec 24, 2014 8:43 pm

Ive recently started taking B12 vitamins which includes b complex vitamins. Ive noticed since starting them that I get diarhea which is the opposite to what i was having, which was constipation (not on the pills). Do these types of vitamins normally cause diarhea? I'm only taking one tablet a day...
I am a fibro fighter not a fibro sufferer. I will keep fighting from the minute I get up til the minute I go to bed.
Theresa34
UKFM Member
 
Posts: 776
Joined: Fri Feb 21, 2014 10:44 pm

Re: B vitamins side effects

Postby FluppyPuffy » Wed Dec 24, 2014 8:57 pm

Only asked Dr Googley quickly and it does seem that mild diarrhea can be a somewhat common side effect when taking Bcomplex vitamins.

Have you had your b levels checked??

Every once in a while, a dog enters your life and changes everything xx
As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.

If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!

Re: B vitamins side effects

Postby Theresa34 » Wed Dec 24, 2014 10:37 pm

They havent been checked. I was reading up on ways to help myself and read that you can have a b vitamin deficiency with fibro and you can have pain with it. So I bought b vitamins to see if they help.
I am a fibro fighter not a fibro sufferer. I will keep fighting from the minute I get up til the minute I go to bed.
Theresa34
UKFM Member
 
Posts: 776
Joined: Fri Feb 21, 2014 10:44 pm


Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 2 guests